MAUDE Adverse Event Report: SEDECAL SA PHILIPS; MOBILE DIAGNOSTIC X-RAY SYSTEM

SEDECAL SA PHILIPS; MOBILE DIAGNOSTIC X-RAY SYSTEM
Model Number MOBILEDIAGNOST WDR
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
This is a mobile diagnostic x-ray unit.The collimator on the unit was serviced.As a result of improper re-attachment, the collimator fell off the tube-head during subsequent use.It was then left dangling by its cable.No one was injured.A service person subsequently re-attached the collimator in a proper fashion.

Brand Name
PHILIPS
Common Device Name
MOBILE DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL SA
pelaya, 9 .
pol. ind. rio de janeiro
algete,, madrid 28110 ,
SP  28110,
MDR Report Key7984277
Report Number9617251-2018-00002
Device Sequence Number10813290
Product Code IZL
UDI-Device Identifier08436046002173
UDI-Public08436046002173
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K141895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOBILEDIAGNOST WDR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1